Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of hereditarily indecomposable continua

Author: C. Wayne Proctor
Journal: Proc. Amer. Math. Soc. 34 (1972), 287-289
MSC: Primary 54F15
MathSciNet review: 0295301
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Hereditarily indecomposable continua are characterized by giving a condition which some defining sequence for the continua must satisfy.

References [Enhancements On Off] (What's this?)

  • [1] Lida K. Barrett, The structure of decomposable snakelike continua, Duke Math. J. 28 (1961), 515–522. MR 0133114
  • [2] W. T. Ingram and Howard Cook, A characterization of indecomposable compact continua, Topology Conference (Arizona State Univ., Tempe, Ariz., 1967) Arizona State Univ., Tempe, Ariz., 1968, pp. 168–169. MR 0253298
  • [3] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15

Additional Information

Keywords: Hereditarily indecomposable continua
Article copyright: © Copyright 1972 American Mathematical Society